×

zbMATH — the first resource for mathematics

On the regularity of the solutions of boundary problems. (English) Zbl 0083.09201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. Browder, On the regularity properties of solutions of elliptic differential equations.Comm. Pure Appl. Math., 9 (1956), 351–361. · Zbl 0070.09601 · doi:10.1002/cpa.3160090307
[2] L. Gårding, Linear hyperbolic partial differential equations with constant coefficients.Acta Math., 85 (1954), 1–62. · Zbl 0045.20202 · doi:10.1007/BF02395740
[3] E. Goursat,Cours d’Analyse Mathématique. 5e édition, Paris 1929.
[4] O. V. Gusev, On boundary problems for strongly elliptic systems.Doklady Akad. Nauk SSSR (N.S.), 102 (1955), 1069–1072 (Russian).
[5] L. Hörmander, On the theory of general partial differential operators.Acta Math., 94 (1955), 161–248. · Zbl 0067.32201 · doi:10.1007/BF02392492
[6] L. Hörmander, On the interior regularity of the solutions of partial differential equations. To appear inComm. Pure Appl. Math., 11 (1958).
[7] F. John, Prolongement et réflection des solutions des équations aux dérivées partielles. Colloques internationaux du C.N.R.S. LXXI (Nancy, 9–15 avril 1956, La théorie des équations aux dérivées partielles). Paris 1956. 103–109.
[8] Ya. B. Lopatinski, Reducing boundary problems for differential equations of elliptic type to regular integral equations.Ukrain. Mat. Z., 5 (1953), 123–151 (Russian).
[9] B. Malgrange, Sur une classe d’opérateurs différentiels hypoelliptiques. To appear inBull. Soc. Math. France, 85 (1957), fasc. 3. · Zbl 0082.09303
[10] C. B. Morrey, Jr. &L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations.Comm. Pure Appl. Math., 10 (1957), 271–290. · Zbl 0082.09402 · doi:10.1002/cpa.3160100204
[11] L. Nirenberg, Remarks on strongly elliptic partial differential equations.Comm. Pure Appl. Math., 8 (1955), 648–674. · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[12] N. E. Nörlund,Differenzenrechnung. Berlin 1924.
[13] I. G. Petrowsky, Sur l’analyticité des solutions des systèmes d’équations différentielles.Mat. Sbornik, 5 [47] (1939), 3–70 (French; Russian summary). · JFM 65.0405.02
[14] A. Seidenberg, A new decision method for elementary algebra.Ann. of Math., (2) 60 (1954), 365–374. · Zbl 0056.01804 · doi:10.2307/1969640
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.